# SDR REXA201000128

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 18,018 hours, 15,713 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN EXTERNAL POWER RECEPTACLE BASE 0.25 INCH LONG, UPPER FORWARD CORNER, AT FS 194.0, STR 18R-23R.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-165, DRILL STOP CRACK PER SRM 51-12-00, PARAGRAPH 11, REPEAT EDDY CURRENT INSPECTIONS EVERY A CHECK FLY ON TO NEXT C CHECK.  PERMANENT REPAIR REMOVE AND REPLACE RECEPTACLE BASE.
